Počet záznamů: 1

Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices

  1. 1.
    0367098 - FZU-D 2012 RIV DE eng J - Článek v odborném periodiku
    Janiš, Václav - Pokorný, Vladislav
    Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices.
    Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723 ISSN 0003-3804
    Výzkumný záměr: CEZ:AV0Z10100520
    Klíčová slova: diagrammatic expansion * self-consistent renormalizations * electron-hole symmetry
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.841, rok: 2011

    We analyze possible ways how to introduce renormalizations on the two-particle level in models of disordered electrons. We discuss the differences between the low-dimensional self-consistent theory of Vollhardt and Wölfle and the high-dimensional one of Janiš and Kolorenč. Emergence of the localized phase in the latter approach is demonstrated.
    Trvalý link: http://hdl.handle.net/11104/0201877